# SDR AALA202408131094

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 31,435 hours, 10,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY ACCUMULATOR PRESSURE BELOW LIMITS. L1 DOOR EMERGENCY ACCUMLATOR SERVICED
